# SDR 05262006B

- Difficulty date: May 24, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 33,188 hours, 38,016 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8346501
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL PRESSURE LIGHT ON.  R&R NR 1 ENGINE OIL PSI SWITCH PN 8346-501 OPS CHECK GOOD.
